Acta Mathematica Hungarica

, Volume 123, Issue 3, pp 249–256 | Cite as

The probabilistic stability for a functional equation in a single variable



We discuss the probabilistic stability of the equation µ ∘ fη = f, by using the fixed point method.

Key words and phrases

functional equation fixed points stability probabilistic metric space 

2000 Mathematics Subject Classification

39B52 39B82 47H10 54E70 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    T. Aoki, On the stability of the linear transformation in Banach spaces, J. M. Soc. Japan, 2 (1950), 64–66.MATHMathSciNetCrossRefGoogle Scholar
  2. [2]
    J. A. Baker, The stability of certain functional equations, Proc. Amer. Math. Soc., 112 (1991), 729–732.MATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    L. Cădariu and V. Radu, Fixed point method for the generalized stability of functional equations in single variable, Fixed Point Theory and Applications, vol. 2008, Article ID 749392 (2008), 15 pages.Google Scholar
  4. [4]
    S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific (River Edge, NJ, 2002).MATHGoogle Scholar
  5. [5]
    G. L. Forti, Hyers-Ulam stability of functional equations in several variables, Aequationes Math., 50 (1995), 143–190.MATHCrossRefMathSciNetGoogle Scholar
  6. [6]
    P. Găvruţa, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl., 184 (1994), 431–436.MATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    A. Gianyi, Z. Kaiser and Z. Páles, Estimates to the stability of functional equations, Aequationes Math., 73 (2007), 125–143.CrossRefMathSciNetGoogle Scholar
  8. [8]
    O. Hadžić, A generalization of the contraction principle in PM-spaces, Zb. Rad. Prirod. Mat. Fak. Univ. u Novom Sadu, 10 (1980), 13–21.MATHGoogle Scholar
  9. [9]
    O. Hadžić and E. Pap, Fixed Point Theory in PM Spaces, Kluwer Academic Publ. (2001).Google Scholar
  10. [10]
    O. Hadzic, E. Pap and V. Radu, Generalized contraction mapping principles in probabilistic metric spaces, Acta Math. Hungar., 101 (2003), 131–148.MATHCrossRefMathSciNetGoogle Scholar
  11. [11]
    D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. USA, 27 (1941), 222–224.CrossRefMathSciNetGoogle Scholar
  12. [12]
    D. H. Hyers, G. Isac and Th. M. Rassias, Stability of Functional Equations in Several Variables (Basel, 1998).Google Scholar
  13. [13]
    I. Istrăţescu, On generalized Menger spaces, Boll. UMI (5) 13-A (1976), 95–100.Google Scholar
  14. [14]
    C. F. K. Jung, On generalized complete metric spaces, Bull. Amer. Math. Soc., 75 (1969), 113–116.MATHCrossRefMathSciNetGoogle Scholar
  15. [15]
    Z. Kominek, On a local stability of the Jensen functional equation, Demonstratio Math., 22 (1989), 499–507.MATHMathSciNetGoogle Scholar
  16. [16]
    W. A. J. Luxemburg, On the convergence of successive approximations in the theory of ordinary differential equations, II, Nederl. Akad. Wetensch. Proc. Ser. A 61 = Indag. Math., 20 (1958), 540–546.MathSciNetGoogle Scholar
  17. [17]
    B. Margolis and J. B. Diaz, A fixed point theorem of the alternative for contractions on a generalized complete metric space, Bull. Amer. Math. Soc., 74 (1968), 305–309.MATHCrossRefMathSciNetGoogle Scholar
  18. [18]
    D. Miheţ and V. Radu, On the stability of the additive Cauchy functional equation in random normed spaces, J. Math. Anal. Appl., 343 (2008), 567–572.MATHMathSciNetGoogle Scholar
  19. [19]
    M. Mirmostafaee, M. Mirzavaziri and M. S. Moslehian, Fuzzy stability of the Jensen functional equation, Fuzzy Sets and Systems, 159 (2008), 730–738.CrossRefMathSciNetMATHGoogle Scholar
  20. [20]
    A. K. Mirmostafee and M. S. Moslehian, Fuzzy versions of Hyers-Ulam-Rassias theorem, Fuzzy Sets and Systems, 159 (2008), 720–729.CrossRefMathSciNetGoogle Scholar
  21. [21]
    V. Radu, The fixed point alternative and the stability of functional equations, Fixed Point Theory, Cluj-Napoca, IV(1) (2003), 91–96.MathSciNetGoogle Scholar
  22. [22]
    Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc., 72 (1978), 297–300.MATHCrossRefMathSciNetGoogle Scholar
  23. [23]
    B. Schweizer and A. Sklar, Probabilistic Metric Spaces, North Holland (1983).Google Scholar
  24. [24]
    V. M. Sehgal and A. T. Bharucha-Reid, Fixed points of contraction mappings on PM-Spaces, Math. Syst. Theory, 6 (1972), 97–100.MATHCrossRefMathSciNetGoogle Scholar
  25. [25]
    N. X. Tan, Generalized probabilistic metric spaces and fixed point theorems, Math. Nachr., 129 (1986), 205–218.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media B.V. 2008

Authors and Affiliations

  1. 1.Faculty of Mathematics and Computer Science, Department of MathematicsWest University of TimişoaraTimişoaraRomania

Personalised recommendations